# SDR 2007UALA03265

- Difficulty date: August 18, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 58,339 hours, 34,460 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS INOP FROM ROW 15 ON BACK.  REPLACED LIGHT AT ROW 21, OPS CK GOOD.
